# SDR TWRA96337

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 63B100471280
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LOWER FORWARD DIAGONAL BRACE FITTING, CRACKED AT REAR VERTICAL FLANGE.  REPLACED DIAGONAL BRACE FITTING IAW SB 747-54-2062, SRM 51-30-02 AND EA 54-044-3.  A/C RETURN TO SERVICE. (M)
